[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Too much phosphorous?



Dear Jan,

My partner was on dialysis until he died in 2002.  If I remember 
correctly, when his phosphorous was high, he would complain of itchy, 
crawly sensations in his skin, and restlessness in his body.  Perhaps 
you could ask your dialysis techs or nurse, or other patients, what 
others feel.  This might give you better insight than a carefully worded 
blurb on a Website or in a brochure.

Best wishes,

Antonio in LA,Age 40, Type 1 since 1993
MiniMed Paradigm 515, OneTouch Ultra, MiniMed Carelink and PAL software

J.E.Hughey wrote:
> toxins. Therefore, I take a phosphorous binder to handle this. I still
> am having too much in my system lately and wonder what the effects or
> symptoms of too much are. What is happening to me that I can blame on
> the phos?
>
> N-E-1 ?
>
> Jan T-1 11/5/50, pmpg 8/23/83) Dialyzing 7/8/02
> http://maxpages.com/bludasue  - http://maxpages.com/TSLandCLIP  -
> http://www.picturetrail.com/dmBASHpics (evolution of pumps)
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org